Advances in Pure Mathematics

Vol.4 No.7(2014), Paper ID 48174, 7 pages

DOI:10.4236/apm.2014.47042

 

Convergence Theorems for k-Strictly Pseudononspreading Multivalued in Hilbert Spaces

 

Hongbo Liu, Yi Li

 

School of Science, Southwest University of Science and Technology, Mianyang, China
School of Science, Southwest University of Science and Technology, Mianyang, China

 

Copyright © 2014 Hongbo Liu, Yi Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Liu, H. and Li, Y. (2014) Convergence Theorems for k-Strictly Pseudononspreading Multivalued in Hilbert Spaces. Advances in Pure Mathematics, 4, 317-323. doi: 10.4236/apm.2014.47042.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.